# SDR 2010FA0000393

- Difficulty date: April 5, 2010
- Submitted: April 21, 2010
- Operation: General aviation
- Aircraft: N487DA
- Make and model: Cirrus SR20
- Aircraft serial: 1832
- Aircraft time: 2,757 hours
- Engine: Cont IO360ES
- Engine time: 670 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 64928610
- Condition: Cracked
- Location: Engine
- Part time: 670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AND UPON VISUAL INSPECTION A CRACK IN THE CRANKSHAFT CASE WAS DISCOVERED.
